# SDR V0XD20150511134

- Difficulty date: April 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6703329213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 279.00 IS CORRODED.  R & R FLOOR SUPPORT, PN CC670-33292-13, IAW SRM 51-42-06 & 51-40-11.  WO 80282 & WC 2107.
